MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated creatinine 2 on the alinity c processing module for one patient.The following results were provided (reference range, 0.6 - 1.3 mg/dl): sid (b)(6) initial creatinine result= 8.33 mg/dl (reported); redrawn sample, creatinine result= 0.94 mg/dl; first sample, repeat results= 4.35 mg/dl and 1.8 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated creatinine2 on the alinity c processing module for one patient.The following results were provided (reference range, 0.6 - 1.3 mg/dl): sid (b)(6), initial creatinine result= 8.33 mg/dl (reported); redrawn sample, creatinine result= 0.94 mg/dl; first sample, repeat results= 4.35 mg/dl and 1.8 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in house testing and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The search for similar complaints for lot 62364ud00 and sublot 62364ud did not identify an increase in complaint activity for the issue.The ticket trending review did not identify any trend regarding commonalities for lot number 62364ud00 and issue.Device history review did not identify issues associated with the customer¿s observation.In house accuracy testing was performed using retained samples of alinity c creatinine2 reagent lot 62364ud00.Testing met all acceptance criteria and the product is performing as expected.Labelling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity c creatinine2 reagent lot 62364ud00 was identified.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19872670
Report Number3005094123-2024-00400
Device Sequence Number12711925
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)250621(10)62364UD00
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Catalogue Number04T91-20
Device Lot Number62364UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown